Edinburgh Research Explorer

Geometric fluid approximation for general continuous-time Markov chains

Research output: Contribution to journalArticle

Standard

Geometric fluid approximation for general continuous-time Markov chains. / Michaelides, Michalis; Hillston, Jane; Sanguinetti, Guido.

In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 475, No. 2229, 09.2019.

Research output: Contribution to journalArticle

Harvard

Michaelides, M, Hillston, J & Sanguinetti, G 2019, 'Geometric fluid approximation for general continuous-time Markov chains', Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 475, no. 2229. https://doi.org/10.1098/rspa.2019.0100

APA

Michaelides, M., Hillston, J., & Sanguinetti, G. (2019). Geometric fluid approximation for general continuous-time Markov chains. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 475(2229). https://doi.org/10.1098/rspa.2019.0100

Vancouver

Michaelides M, Hillston J, Sanguinetti G. Geometric fluid approximation for general continuous-time Markov chains. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 2019 Sep;475(2229). https://doi.org/10.1098/rspa.2019.0100

Author

Michaelides, Michalis ; Hillston, Jane ; Sanguinetti, Guido. / Geometric fluid approximation for general continuous-time Markov chains. In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 2019 ; Vol. 475, No. 2229.